ELISET-COLD sus.

37.00

Paracetamol 125 mg. + Phenylepherine HCL 5mg+Chlorpheniramine Maleate 2mg.

Category:

Product Description

The active ingredients in this medicine are Paracetamol, Phenylepherine and Chlorpheniramine Maleate. This medicine is an antihistamine that is used in cases of nasal congestion, common cold, allergy, hay fever, sneezing etc. Symptoms can be related to a runny nose, watery eyes, rash, itchy eyes/nose/skin /throat, cough, and sneezing etc. The presence of paracetamol (acetaminophen or APAP) is used to treat pain and fever. It is effective in cases where the pain in the body is caused to congestion, allergy, and severe cold. Phenylepherine are vasopressors which helps reduce swelling of the nose blood vessels. Chlorpheniramine is an antihistamine which has a light sedative effect. The medicines have been formulated to be safe for children usage.

Additional information

Pack Size

60ML